# SDR ARWA980487

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND RIGHT WING CENTER SECTION OF LEADING HAS A SUPPORT CRACKED.  REMOVED CRACKED SUPPORT.  FABRICATED NEW SUPPORT AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, DRAWING NR 5770409 AND SRM 53-01-0.  WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 1721, CONTROL NR 1689.
